RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 1  


Conditions for the equality to zero of the product of an infinitely differentiable function by a generalized one
V. I. Burenkov, A. È. Komarov
3
Sharp estimates of approximation of periodic continuous functions by regular splines
M. R. Ismagulov
9
Best approximations of infinitely differentiable functions in the space $L_s$
A. I. Stepanets
21
Uniform boundedness of some trigonometric polynomials of many variables
S. A. Telyakovskii
33
Feynman's formula in a phase space for a certain class of systems of pseudodifferential equations
D. V. Ktitarev
40
Theory of invertibility of periodic operators
V. E. Slyusarchuk
50
Smoothness of solutions of the Cauchy problem for degenerate parabolic equations
A. V. Babin
60
Integral form of the flow theorem
E. M. Landis
73
Singularities of the gradient of the solution of the Neumann problem at the vertex of a cone
S. A. Nazarov
79
Hilbert space as the space of retractions of an interval
V. N. Basmanov, A. G. Savchenko
94
Factorization lemma for open maps of compacta
V. V. Fedorchuk
101
Analogs of cantor manifolds for transfinite dimensions
V. A. Chatyrko
115
A supplement to W. Richter's theorem
N. N. Amosova
120
The law of large numbers for moving averages of independent random variables
V. F. Gaposhkin
124
Algebraic invariants of topological conjugacy of solenoids
Yu. I. Ustinov
132
An estimate for probabilities of large deviations
L. V. Rozovskii
145
Multidimensional limit theorems for a branching process with a single type of particles
S. M. Sagitov
157
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019